# SDR MWEA050062

- Difficulty date: June 28, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 51,308 hours, 46,079 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Augment Valve
- Part number: 39271012
- Part serial: P1957
- Condition: Overtemp
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL CONE TEMPERATURE LIGHT CAME ON.  RETORQUED LEFT AUGMETATION VALVE AND PRESSURE REGULATOR, TIGHTENED V-BAND ON LEFT AUGMENTATION VALVE.
